# SDR 96ZZZX4691

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N456WH
- Make and model: Hwksly BH125400A
- Aircraft serial: NA760
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: 25WS21AD
- Condition: Cracked
- Location: Rt Flap
- Part time: 6,348 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LT AND RT OTBD FLAP VANE SKINS AND VANE SPARS HAVE BEEN ALTERED FROM THE ORIGINAL.  A RADIUS APPROX 1 INCH WIDE AND .6250 INCH DEEP HAS BEEN GROUND INTO THE FLAP VANES IN THE AREA OF THE OTBD FLAP  HINGE.  ONE RIVET HAS BEEN REMOVED.  IT IS BELIEVED THIS 'MODIFICATION' HAS BEEN INCORPORATED TO ALLOW REMOVAL OF THE OTBD FLAP HINGE RETAINING PIN WITHOUT TILTING VANE.  CRACKS ARE NOTED IN THE LEFT VANE, IN THE AREA OF THE ALTERATION POSSIBLY DUE TO DECREASED SPAR WEB STRENGTH.  THE MANUFACTURER IS PRESENTLY EVALUATING THE SITUATION FOR A POSSIBLE REPAIR.  REPLACEMENT OF BOTH OTBD FLAP VANES IS ALSO BEING CONSIDERED.
